I am a 70 year old female who had been on Hydrochlorothiazide for nearly twenty years. My BP was usually lower than 120/80.
My doctor told me at the end of October that the meds were causing a problem with my kidneys so she changed my BP meds.
Now I have high BP and on a few days it was high enough to cause a stroke. No one should have high BP for nearly four months even while on meds. I will be calling a specialist this week in order to get someone to focus on my BP.
I am also on Warfarin for life as I have had 3 DVT's in the past 18 years. I monitor my blood and now my BP.
I have lost confidence in my doctor and my high BP makes me very anxious which does not help.
Hi all,I had a back-knee injury two and a half months ago which I didn't take too seriously, basically I was just unable to squat on my left leg due to mild pain and swell. Two weeks later, I travelled for about 8 hours in the car, drove a bit, slept a bit on the back seat. Next day, my leg started hurting more, with additional calf pain and stiffness. By the evening, I was unable to walk more...
Hello everyone. It has been a while since I have visited. I did a quick search for discussions on Eliquis, but found only a few. This is my question: Are there others on here taking Eliquis? If so, are you having challenges with the side effects? I have told my Dr about mine and was dismissed. Here are my issues: dizzy, weakness, feeling lethargic and very blurry vision. Sometimes I have...